# SDR ASAA2020031232407

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 47,659 hours, 14,099 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED WITH RECALL. GROUNDED - YES. ACCOMPLISHED OPS CK OF FLT DECK (CONT) TRIM VALVE PER B737-800 AMM 21-51-00. NO DEFECTS NOTED. ACCOMPLISHED BITE CK OF BOTH CONTROLLERS PER AMM 21-61-00. NO FAULTS. ALL CK OK.
